American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A19) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Richard Blecksmith, John Brillhart and Irving Gerst. A fundamental modular identity and some applications . Math. Comp. 61 (1993) 83-95. MR 1197509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jürgen Spiess. Some identities involving harmonic numbers . Math. Comp. 55 (1990) 839-863. MR 1023769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Garvan and Dennis Stanton. Sieved partition functions and $q$-binomial coefficients . Math. Comp. 55 (1990) 299-311. MR 1023761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Blecksmith, John Brillhart and Irving Gerst. Some infinite product identities . Math. Comp. 51 (1988) 301-314. MR 942157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia